# SDR 99ZZZX4185

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CFWQU
- Make and model: Bell 214B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 41002413
- Condition: Damaged
- Location: Servo Actuator
- Component: 214076147001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING DAMAGED IN THE SERVO ACTUATOR.
